Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 59, NWS Cleveland, OH

November 28, 2011

NWS Cleveland, OH issued this small craft advisory at Nov 28, 2011, 4:24 AM EST. It took effect at Nov 28, 2011, 10:00 AM EST. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2011, 4:24 AM EST (09:24 UTC)
In effect from
Nov 28, 2011, 10:00 AM EST
Expired
Dec 1, 2011, 3:00 AM EST
In force
65 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WHUS71 KCLE 280924
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
424 AM EST MON NOV 28 2011

LEZ142>146-281730-
/O.NEW.KCLE.SC.Y.0059.111128T1500Z-111129T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
424 AM EST MON NOV 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
4 PM EST TUESDAY. 

* WINDS AND WAVES: NORTH WINDS WILL BECOME NORTHEAST TODAY AT 10
  TO 20 KNOTS. AS THIS HAPPENS THE 2 TO 4 FOOT WAVES WILL BUILD TO
  3 TO 5 FEET. THE NORTHEAST WINDS WILL CONTINUE TONIGHT AND
  INCREASE TO 15 TO 25 KNOTS TUESDAY AS THE WAVES BUILD TO 5 TO 7
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

KIELTYKA
13 follow-up statements
727 
WHUS71 KCLE 280937
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
437 AM EST MON NOV 28 2011

LEZ142>146-281745-
/O.EXT.KCLE.SC.Y.0059.111128T1500Z-111130T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
437 AM EST MON NOV 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EST WEDNESDAY. 

* WINDS AND WAVES: NORTH WINDS WILL BECOME NORTHEAST TODAY AT 10
  TO 20 KNOTS. AS THIS HAPPENS THE 2 TO 4 FOOT WAVES WILL BUILD TO
  3 TO 5 FEET. THE NORTHEAST WINDS WILL CONTINUE TONIGHT AND
  INCREASE TO 15 TO 25 KNOTS TUESDAY AS THE WAVES BUILD TO 5 TO 7
  FEET. THE WINDS WILL BECOME SOUTHWEST TUESDAY NIGHT AND THE
  WAVES WILL DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
089 
WHUS71 KCLE 281448
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
948 AM EST MON NOV 28 2011

LEZ142>146-282300-
/O.CON.KCLE.SC.Y.0059.111128T1500Z-111130T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
948 AM EST MON NOV 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AT 10 TO 20 KNOTS WILL GENERATE
  WAVES OF 3 TO 5 FEET TODAY. THE NORTHEAST WINDS WILL CONTINUE
  TONIGHT AND INCREASE TO 15 TO 25 KNOTS TUESDAY AS THE WAVES
  BUILD TO 5 TO 7 FEET. THE WINDS WILL BECOME SOUTHWEST TUESDAY
  NIGHT AND THE WAVES WILL DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
147 
WHUS71 KCLE 282032
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
332 PM EST MON NOV 28 2011

LEZ142>146-290500-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-111130T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
332 PM EST MON NOV 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AT 10 TO 20 KNOTS WILL GENERATE
  WAVES OF 3 TO 6 FEET TONIGHT AND TUESDAY. THE WINDS WILL BECOME
  SOUTHWEST TUESDAY NIGHT...BUT CONDITIONS MAY CONTINUE TO BE
  ABOVE SMALL CRAFT ADVISORY CRITERIA. THE ADVISORY WILL LIKELY BE
  EXTENDED IN TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
267 
WHUS71 KCLE 290206
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
906 PM EST MON NOV 28 2011

LEZ142>146-291015-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-111130T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
906 PM EST MON NOV 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AT 15 TO 20 KNOTS WILL GENERATE
  WAVES OF 3 TO 5 FEET TONIGHT BUILDING FURTHER ON TUESDAY. THE
  WINDS WILL BECOME SOUTHWEST TUESDAY NIGHT...BUT CONDITIONS MAY
  CONTINUE TO BE ABOVE SMALL CRAFT ADVISORY CRITERIA. THE ADVISORY
  WILL LIKELY BE EXTENDED IN TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
150 
WHUS71 KCLE 290937
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
437 AM EST TUE NOV 29 2011

LEZ147>149-291745-
/O.EXB.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
437 AM EST TUE NOV 29 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AT 10 TO 20 KNOTS WILL GENERATE
  3 TO 5 FOOT WAVES FOR MUCH OF TODAY. THE WINDS WILL SHIFT TO THE
  SOUTHWEST BY THIS EVENING AND AS THE WINDS INCREASE SO WILL THE
  WAVES AND THIS WILL LAST INTO WEDNESDAY. THE WINDS AND WAVES
  SUBSIDE WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-291745-
/O.EXT.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
437 AM EST TUE NOV 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AT 15 TO 25 KNOTS WILL GENERATE
  4 TO 7 FOOT WAVES TODAY. AS THE WINDS BECOME NORTHWEST LATER
  TODAY THE WAVES WILL SUBSIDE A LITTLE. WEST WINDS OF 15 TO 25
  KNOTS TONIGHT WILL CAUSE 3 TO 5 FOOT WAVES THAT WILL LAST INTO
  WEDNESDAY BEFORE THE WINDS AND WAVES SUBSIDE WEDNESDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
101 
WHUS71 KCLE 291442
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
942 AM EST TUE NOV 29 2011

LEZ142>149-292300-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
942 AM EST TUE NOV 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS TO 30 KNOTS WILL GENERATE 4 TO
  8 FOOT WAVES FOR MUCH OF TODAY. THE WINDS WILL SHIFT TO THE
  SOUTHWEST BY THIS EVENING AND TO THE WEST FOR WEDNESDAY WITH
  THE SMALL CRAFT ADVISORY CONDITIONS CONTINUING INTO WEDNESDAY.
  THE WIND AND WAVES ARE EXPECTED TO SUBSIDE WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
708 
WHUS71 KCLE 292034
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EST TUE NOV 29 2011

LEZ142>149-300500-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
334 PM EST TUE NOV 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS TO 10 TO 20 KNOTS WILL QUICKLY
  SHIFT TO THE SOUTHWEST THIS EVENING AND INCREASE TO 15 TO 25
  KNOTS. WAVES WILL BE BETWEEN 4 AND 7 FEET TONIGHT. WINDS WILL
  SHIFT AGAIN TO THE WEST FOR WEDNESDAY WITH THE SMALL CRAFT
  ADVISORY CONDITIONS CONTINUING INTO WEDNESDAY. THE WIND AND
  WAVES ARE EXPECTED TO SUBSIDE WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
167 
WHUS71 KCLE 300323
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1023 PM EST TUE NOV 29 2011

LEZ142>149-301130-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1023 PM EST TUE NOV 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST
WEDNESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL QUICKLY
  SHIFT TO THE SOUTHWEST THIS EVENING AND INCREASE TO 15 TO 25
  KNOTS. WAVES WILL BE BETWEEN 4 AND 7 FEET TONIGHT. WINDS WILL
  SHIFT AGAIN TO THE WEST FOR WEDNESDAY WITH THE SMALL CRAFT
  ADVISORY CONDITIONS CONTINUING INTO WEDNESDAY. THE WIND AND
  WAVES ARE EXPECTED TO SUBSIDE WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
083 
WHUS71 KCLE 300912
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
412 AM EST WED NOV 30 2011

LEZ147>149-301715-
/O.EXT.KCLE.SC.Y.0059.000000T0000Z-111201T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
412 AM EST WED NOV 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EST
THURSDAY. 

* WINDS AND WAVES: WEST WINDS TO 30 KNOTS WILL BECOME NORTHWEST 20
  TO 25 KNOTS TODAY. WAVES WILL BUILD TO 7 TO 10 FEET. THE WINDS
  AND WAVES WILL DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-301715-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
412 AM EST WED NOV 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS WILL BECOME WEST
  AND DECREASE TODAY. WAVES WILL BE AS HIGH AS 5 TO 8 FEET TODAY. THE
  WINDS AND WAVES WILL DECREASE QUICKLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

KIELTYKA
899 
WHUS71 KCLE 301431
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
931 AM EST WED NOV 30 2011

LEZ142>146-302300-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
931 AM EST WED NOV 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS AND WAVES: WEST-NORTHWEST WINDS TO 30 KNOTS WILL BEGIN TO
  DIMINISH THIS AFTERNOON. WAVES WILL BE AS HIGH AS 5 TO 7 FEET
  TODAY. THE WINDS AND WAVES WILL DECREASE QUICKLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-302300-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
931 AM EST WED NOV 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY.

* WINDS AND WAVES: WEST WINDS TO 30 KNOTS WILL BECOME NORTHWEST 
  20 TO 25 KNOTS TODAY. WAVES WILL BUILD TO 7 TO 10 FEET. THE 
  WINDS AND WAVES WILL DECREASE BELOW SMALL CRAFT ADVISORY 
  CRITERIA LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
295 
WHUS71 KCLE 302039
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EST WED NOV 30 2011

LEZ142>146-010200-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
339 PM EST WED NOV 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS AND WAVES: WEST-NORTHWEST WINDS WILL CONTINUE TO DIMINISH
  THIS EVENING AND WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3
  FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-010500-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
339 PM EST WED NOV 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY.

* WINDS AND WAVES: WEST WINDS 15 TO 20 KNOTS WILL BECOME NORTHWEST
  AND FINALLY WEST AT 10 TO 20 KNOTS TONIGHT. WAVES OF 5 TO 8 FEET
  WILL SUBSIDE TO 1 TO 3 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
940 
WHUS71 KCLE 010213
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
913 PM EST WED NOV 30 2011

LEZ142>146-010315-
/O.EXP.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
913 PM EST WED NOV 30 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LEZ147>149-010800-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
913 PM EST WED NOV 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY.

* WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL CONTINUE
  OVERNIGHT. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
973 
WHUS71 KCLE 010828
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
328 AM EST THU DEC 1 2011

LEZ147>149-010930-
/O.EXP.KCLE.SC.Y.0059.000000T0000Z-111201T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
328 AM EST THU DEC 1 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THE WIND AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY
CRITERIA AS HIGH PRESSURE WAS BUILDING OVER THE LAKE.

$$

KIELTYKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 12:11 AM EST, 4 hours 13 minutes earlier.

Area forecast discussion, Nov 28, 12:11 AM EST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1211 AM EST MON NOV 28 2011

.SYNOPSIS...
A COLD FRONT WILL SAG ACROSS NORTHERN OHIO AND NW PA THIS
EVENING BEFORE STALLING NEAR OR JUST SOUTH OF THE AREA. ANOTHER
STORM SYSTEM OVER TENNESSEE WILL AFFECT THE REGION MONDAY THROUGH
TUESDAY NIGHT. HIGH PRESSURE WILL RETURN WEDNESDAY NIGHT INTO
THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SHOWERS CONTINUE TO MOVE NORTHEAST ACROSS THE AREA WITH VERY
LITTLE MOVEMENT TO THE EAST. INCREASED POPS ACROSS THE WESTERN
AREAS AS IT WILL TAKE SOME TIME FOR THE WESTERN EDGE TO REACH THIS
AREA. RAIN WILL CONTINUE ELSEWHERE OVERNIGHT AS WELL.

COLDER AIR IS PUSHING INTO THE WEST AND LOWS IN THE UPPER 30S
STILL LOOKS REASONABLE THERE. STILL LOOKING AT TEMPERATURES IN THE
50S EAST OF THE COLD FRONT WHICH LIES FROM ERIE TO NEW
PHILADELPHIA. TEMPERATURES ACROSS THE EXTREME EAST WILL BEGIN TO
DROP RATHER QUICKLY OVER THE NEXT FEW HOURS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
STILL SOME UNCERTAINTY ON HOW SOON THE ISENTROPIC LIFT WILL
INCREASE ON MONDAY. IF IT IS SLOW TO DEVELOP THE REGION COULD SEE
JUST SOME PATCHY DRIZZLE. BY AFTERNOON THE DIFFLUENCE TO INCREASE
OVER THE WESTERN HALF OF THE REGION...GENERALLY WEST OF I-71. THIS
COMBINED WITH THE INCREASED ISENTROPIC LIFT SHOULD ALLOW FOR RAIN
THROUGH THE AFTERNOON. IT STILL APPEARS THAT THE BEST CHANCE OF
SEEING FLOODING PROBLEMS WILL BE ACROSS NW OHIO WHERE THE RAIN
WILL PERSIST THE LONGEST. WE MAY END UP NEEDING A FLOOD WATCH FOR
THE WESTERN COUNTY WARNING AREA FOR MONDAY NIGHT THROUGH TUESDAY
NIGHT. STILL TIME TO WATCH THIS BUT WILL MENTION THE POTENTIAL
AGAIN IN THE HWO. WE WILL ALSO HAVE TO MONITOR THE EASTERN CWA ON
TUESDAY AS SOME INSTABILITY WRAPS NORTHWARD WITH THE WARM SECTOR.
IF ANY THUNDER CAN DEVELOP THIS REGION COULD SEE SOME HIGHER
RAINFALL RATES.

HIGH TEMPERATURES MONDAY AND TUESDAY WILL ALL HINGE ON THE
MOVEMENT OF THE AREA OF LOW PRESSURE. IF THE LOW SLOWS ITS
NORTHWARD SHIFT IT COULD BE COLDER THAN THE CURRENT FORECAST ON
MONDAY. TUESDAY IS JUST AS DIFFICULT WITH UNCERTAINTY ON HOW FAR
NORTH THE WARM SECTOR WILL REALLY MAKE IT. AT THIS POINT IT
APPEARS THAT THE EASTERN HALF OF THE REGION WILL SEE HIGHS INTO
THE 50S.

COLDER AIR WILL EVENTUALLY ARRIVE WITH THE CORE OF THE UPPER LEVEL
LOW TUESDAY EVENING. THIS MAY ALLOW THE RAIN TO MIX WITH OR CHANGE
TO SNOW. BETTER CHANCES OF SNOW WILL OCCUR AS THE COLDER AIR DIVES
INTO THE REGION IN THE WAKE OF THE LOW. THE BEST CHANCES OF SEEING
SNOW WILL BE TOWARD SUNRISE ON WEDNESDAY AND CONTINUE EAST OF A
KCLE TO KYNG LINE INTO WEDNESDAY NIGHT. STAY TUNED ON THIS OVER
THE NEXT COUPLE DAYS AS THINGS BECOME A BIT MORE CERTAIN.

IT WILL BE COLDER BY WEDNESDAY WITH HIGHS GENERALLY IN THE UPPER
30S TO NEAR 40.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
HIGH PRESSURE WILL BUILD INTO THE REGION AND END ANY OF THE
REMAINING SNOWFALL BY THURSDAY MORNING. A RETURN OF SOME SUNSHINE
WILL HELP TO WARM TEMPERATURES INTO THE LOWER AND MIDDLE 40S BY
THURSDAY AFTERNOON.

BAND OF MOISTURE AND COLDER AIR WITH COLD FRONT EARLY FRI MORNING
SHOULD ACT TO GET LAKE EFFECT SHSN GOING FOR FRI BUT HIGH PRESSURE
RIDGE EXPECTED TO MOVE INTO THE AREA BY FRI EVE SHOULD TAPER OFF
SHSN SO NOT EXPECTING BIG ACCUMULATIONS AT THIS POINT. QUESTION
WHETHER WARM ADVECTIVE LIFT WILL HAVE ENOUGH MOISTURE TO WORK WITH
TO KEEP SOME LIGHT PRECIP GOING LATE FRI NIGHT IN THE SNOWBELT.

MODELS DIFFER FOR SAT AND SUN AND CONTINUE TO CHANGE FROM RUN TO RUN
SO CONFIDENCE LOW. ENOUGH GENERAL UPPER TROUGHING OVER THE LAKE TO
WARRANT SMALL CHANCE POPS FOR NOW.

&&

.AVIATION /05Z MONDAY THROUGH FRIDAY/...
WIDESPREAD RAIN AND LIGHTER WINDS WILL KEEP CONDITIONS AT LOW
LEVELS SATURATED THROUGH MONDAY. IFR OR LOW END CIGS EXPECTED TO
PERSIST MOST OF THE TIME LATE TODAY THROUGH 18Z MON. THE ONLY AREA
WHERE ENOUGH DRYER AIR AT LOW LEVELS MAY ARRIVE TO LIFT CIGS MORE
IS IN THE TOL AREA SO WILL TRY TO BE A LITTLE MORE OPTIMISTIC WITH
CIGS THERE LATE TONIGHT AND MON MORNING. LAST OF STRONGER SOUTH
WINDS AHEAD OF THE COLD FRONT IN THE EASTERN TAFS SHOULD DIMINISH
BY THE END OF THE DAY.

OUTLOOK...NON VFR CONDITIONS EXPECTED TO DOMINATE THROUGH TUE
NIGHT...THEN DECREASE FROM WEST TO EAST ON WED. AREAS OF NON VFR MAY
RETURN FOR THU NIGHT AND FRI.

&&

.MARINE...
THE COLD FRONT INCHING EAST ACROSS THE LAKE THIS EVENING WILL LEAD
TO LIGHTER WINDS THAT EVENTUALLY LINE UP OUT OF THE NORTH LATE
TONIGHT THEN NE FOR MON. NE FLOW INCREASES MON INTO MON NIGHT AND
EXPECT SCA CONDITIONS TO DEVELOP AND CONTINUE THROUGH TUE. HIGH
WATER LEVELS MAY BECOME A CONCERN WEST OF THE ISLANDS.

LOW PRESSURE MOVES NORTH ACROSS THE LAKE TUE EVE FOR BRIEFLY LIGHTER
AND CHANGEABLE WINDS THEN FLOW LINES UP FROM THE NW ON WED AT ABOUT
20 TO 30 KNOTS. HIGH PRESSURE RIDGE STILL EXPECTED TO MOVE UP THE OH
VALLEY WED NIGHT INTO THU SO WINDS SHOULD BECOME FAIRLY LIGHT AND
BACK TO SW. A WEAK COLD FRONT DROPS SE ACROSS THE LAKE EARLY FRI SO
LOOKS FOR SW FLOW TO TURN W TO NW WITH SOME INCREASE IN WIND SPEED...
PROBABLY JUST ENOUGH FOR MARGINAL SCA CONDITIONS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...LOMBARDY
SHORT TERM...MULLEN
LONG TERM...ADAMS/MULLEN
AVIATION...KIELTYKA
MARINE...ADAMS
Hazardous weather outlook, Nov 27, 3:35 PM EST, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
335 PM EST SUN NOV 27 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-282045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
335 PM EST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

BETTER CHANCES OF WIDESPREAD FLOODING MAY ARRIVE MONDAY EVENING
AND CONTINUE INTO TUESDAY NIGHT...ESPECIALLY FOR LOCATIONS NEAR
AND WEST OF I-71. A FLOOD WATCH MAY BE NEEDED MONDAY NIGHT THROUGH
TUESDAY NIGHT IF THE STEADY RAINFALL CAN PRODUCE AMOUNTS IN EXCESS
OF 1 INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-282045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
335 PM EST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 4:36 AM ESTFlood WatchCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 16 more41 hr
Nov 28, 11:12 AM ESTRiver Flood WarningCLEMarion3 days
Nov 28, 11:12 AM ESTRiver Flood WarningCLEMarion6 days
Nov 28, 11:19 AM ESTRiver Flood WarningCLEHolmes, Wayne4 days
Nov 28, 2:37 PM ESTRiver Flood WarningCLEHancock3 days
Nov 28, 4:11 PM ESTRiver Flood WarningCLELucas, Wood5 days

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.